Home > Table of Contents


Proceedings of 2009 International Symposium on Computer Science and Computational Technology (ISCSCT 2009)

Huangshan, China, December 26-28, 2009

Editors: Fei Yu, Guangxue Yue, Jian Shu, Yun Liu

AP Catalog Number: AP-PROC-CS-09CN005

ISBN: 978-952-5726-07-7 (Print), 978-952-5726-08-4 (CD-ROM)

Page(s): 353-358

Reproducing Kernel Functions Represented by Form of Polynomials

Sen Zhang, Lei Liu, and Luhong Diao

Full text: PDF


By re-defining the inner product of a reproducing kernel space, the reproducing kernel functions of that space can be represented by form of polynomials without changing any other conditions, and the higher order of the derivatives, the simpler of the reproducing kernel function expressions. Such expressions of reproducing kernel functions are the simplest from the computational point of view, resulting in speed and accuracy significant improvement in scientific and engineering applications. The performance of such reproducing kernel functions is shown to be very encouraging by experimental results.

Index Terms

Reproducing Kernel Space; Reproducing Kernel Function; Hilbert Space

Copyright @ 2009 ACADEMY PUBLISHER All rights reserved